# SDR ASAA2016061817070

- Difficulty date: June 18, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,380 hours, 9,228 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YY083473B
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 36,714 hours, 11,182 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SMALL FUEL LEAK ON NR 2 ENGINE.  ACFT GROUNDED.  FUEL LEAKING FROM NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER DRAIN TUBE AT 1 DROP/5 SEC.  FUEL LEAK TO BE REPAIRED WITHIN 75 FLIGHT CYCLES IAW AMM 71-71-00-200-801-F00.  R & R NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER IAW AMM 79-21-02-000-801-F00 AND 79-21-02-400-801-F00 COMPLETE UP TO STEP 3I.  1-TEST, 3A LEAK CHECK.  ACCOMPLISHED IDLE LEAK CHECK TEST 3A IAW AMM 71-00-00-700-801-F00 STEP 5.  NO LEAKS NOTED.
